Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1641 to 1660 of 1828

1641
The infimum, supremum, and geodesic length of a braid conjugacy class

Birman, JS; Ko, Ki-Hyoungresearcher; Lee, SJ, ADVANCES IN MATHEMATICS, v.164, no.1, pp.41 - 56, 2001-12

1642
The influence of social networks and social support on health among older Koreans at high risk of depression

Jeon, Haesang; Chung, Yeonseungresearcher; Chung, Soondool; Song, Ahyoung, Care Management Journals, v.17, no.2, pp.70 - 80, 2016

1643
The initial involution patterns of permutations

Kim, Dongsuresearcher; Kim, JS, ELECTRONIC JOURNAL OF COMBINATORICS, v.14, no.1, pp.S13 - S22, 2007-01

1644
The intersection of a matroid and an oriented matroid

Holmsen, Andreasresearcher, ADVANCES IN MATHEMATICS, v.290, pp.1 - 14, 2016-02

1645
THE K-THEORY OF VERSAL FLAGS AND COHOMOLOGICAL INVARIANTS OF DEGREE 3

Baek, Sanghoonresearcher; Devyatov, Rostislav; Zainoulline, Kirill, DOCUMENTA MATHEMATICA, v.22, pp.1117 - 1148, 2017

1646
The Katchalski-Lewis transversal problem in R-n

Holmsen, Andreas Fresearcher, DISCRETE COMPUTATIONAL GEOMETRY, v.37, no.3, pp.341 - 349, 2007-03

1647
The Khintchine constants for generalized continued fractions

Choe, Geon Horesearcher; Kim, C, APPLIED MATHEMATICS AND COMPUTATION, v.144, pp.397 - 411, 2003-12

1648
The kth default time distribution and basket default swap pricing

Choe, Geon Horesearcher; Jang, Hyun Jin, QUANTITATIVE FINANCE, v.11, pp.1793 - 1801, 2011

1649
The l-th power Diffie-Hellman problem and the l-th root Diffie-Hellman problem

Roh, Dongyoung; Kim, I Yeol; Hahn, Sang Geunresearcher, APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, v.29, no.1, pp.41 - 57, 2018-01

1650
The large homogeneous portfolio approximation with a two-factor Gaussian copula and random recovery rate

Choe, Geon Horesearcher; Kwon, Soon Won, JOURNAL OF CREDIT RISK, v.10, no.3, pp.137 - 158, 2014

1651
The Life and Mathematical Legacy of Thomas M. Liggett

David Aldous; Pietro Caputo; Rick Durrett; Jung, Paul Heajoonresearcher; Alexander E.Holroyd; Amber L.Puha, NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, v.68, no.1, pp.67 - 79, 2021-01

1652
The local Dirichlet process

Chung, Yeonseungresearcher; Dunson, David B., ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, v.63, no.1, pp.59 - 80, 2011-02

1653
The location of zeros of a quasi-modular form of weight 2 for Gamma(+)(0)(p) for p=2, 3

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.438, no.1, pp.73 - 92, 2016-06

1654
The lower-order suboptimal filter for discrete nonlinear systems

Choi, UJinresearcher; M. Oh; V.I. Shin, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.31, no.7, pp.9 - 16, 1996-02

1655
The MAP,M/G1,G2/1 Queue with Preemptive Priority

Choi, Bong Dae; Hwang, Gang Ukresearcher, JOURNAL OF APPLIED MATHEMATICS AND STOCHASTIC ANALYSIS, v.10, no.4, pp.407 - 421, 1997

1656
The MAP/G/1 queue with a Single Server Subject to Breakdowns and Repairs

Jinmin Chung; Hwang, Gang Ukresearcher; Choi, Bong Dae, ENGINEERING SIMULATION, v.17, no.3, pp.659 - 680, 2000-01

1657
The Margulis lemma and the thick and thin decomposition for convex real projective surfaces

Choi, Suhyoungresearcher, ADVANCES IN MATHEMATICS, v.122, no.1, pp.150 - 191, 1996-09

1658
The mean-square error bounds for the Gaussian quadrature of analytic functions

Ko, K.P.; Choi, UJinresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.34, no.2, pp.293 - 307, 1997

1659
The minimum spectral radius of Kr+1-saturated graphs

Kim, Jaehoonresearcher; Kim, Seog-Jin; Kostochka, Alexandr, V; Suil, O., DISCRETE MATHEMATICS, v.343, no.11, 2020-11

1660
The moduli space of smooth ample hypersurfaces in Abelian varieties

Catanese, Fabrizio; Lee, Yongnamresearcher, ADVANCES IN MATHEMATICS, v.365, 2020-05

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0